MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX LARGE BORE - HI-FLO STOPCOCKS; STOPCOCK, I.V. SET

SMITHS MEDICAL ASD, INC. MEDEX LARGE BORE - HI-FLO STOPCOCKS; STOPCOCK, I.V. SET
Model Number MX934Z3LM
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One i.V.Stop-cock was received for evaluation in relation to the reported event.Evaluation of the device is currently in progress.Once the evaluation is complete, a follow-up report with evaluation results will be submitted.
 
Event or Problem Description
It was reported that debris was found in line while connected to patient.Manifold and all tubing changed out.Blood had backed up into tubing.There was no patient injury reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A product sample was received for evaluation.Visual and functional testing were performed.No debris were observed on device and on the tubing sets.Sample did not exhibited occlusion condition.The root cause of the reported issue cannot be determined, as the returned sample did not exhibited occlusion condition and no debris were observed on device and on the tubing sets.Awareness meeting with operators and quality inspectors to review the reported failure mode.Complaint data was reviewed on 08-mar-2022 and after reviewing the complaints history from march 2019 to date, it was found that this is the second complaint related to occluded/blockage defect.Previous complaint was not confirmed due to no product was returned for analysis.Additional information in h6 and h10.

Brand Name
MEDEX LARGE BORE - HI-FLO STOPCOCKS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13666987
Report Number3012307300-2022-04339
Device Sequence Number20212811
Product Code FMG
UDI-Device Identifier10351688504159
UDI-Public10351688504159
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX934Z3LM
Device Catalogue NumberMX934Z3LM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer02/06/2023
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown